Advertisement

Ukrainian Mathematical Journal

, Volume 61, Issue 11, pp 1780–1797 | Cite as

Asymptotic solutions of a system of differential equations with multiple turning point

  • I. H. Klyuchnyk
Article

Using a transformation matrix, we asymptotically reduce a system of differential equations with a small parameter in the coefficients of a part of derivatives and with multiple turning point to an integrable system of equations.

Keywords

Small Parameter Turning Point Asymptotic Solution Transformation Matrix Linear Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    W. Wasow, Linear Turning Point Theory, Springer, New York (1985).zbMATHGoogle Scholar
  2. 2.
    R. Y. Lee, “On uniform simplification of linear differential equation in a full neighborhood of a turning point,” J. Math. Anal. Appl., 27, 501–510 (1969).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    R. J. Hanson, “Reduction theorems for systems of ordinary differential equations with a turning point,” J. Math. Anal. Appl., 16, 280–301 (1966).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    R. J. Hanson and D. L. Russell, “Classification and reduction of second order systems at a turning point,” J. Math. Phys., 46, 74–92 (1967).zbMATHMathSciNetGoogle Scholar
  5. 5.
    Y. Sibuya, “Uniform simplification in a full neighborhood of a transition point,” Mem. Amer. Math. Soc., 149, 3–106 (1974).MathSciNetGoogle Scholar
  6. 6.
    M. Kohno, S. Ohkohchi, and T. Kohmoto, “On full uniform simplification of even order linear differential equations with a parameter,” Hiroshima Math. J., 9, 747–767 (1979).zbMATHMathSciNetGoogle Scholar
  7. 7.
    T. Nishimoto, “On an extension theorem and its application for turning point problems of large order,” Kodai Math. Semin. Rep., 25, 458–489 (1973).zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    H. L. Turritin, “Stokes multipliers for asymptotic solutions of a central differential equation,” Trans. Amer. Math. Soc., 68, 304–329 (1950).CrossRefMathSciNetGoogle Scholar
  9. 9.
    A. M. Samoilenko, “On the asymptotic integration of a system of linear differential equations with a small parameter in the coefficients of a part of derivatives,” Ukr. Mat. Zh., 54, No. 11, 1505–1516 (2002).Google Scholar
  10. 10.
    A. M. Samoilenko and I. H. Klyuchnyk, “On the asymptotic integration of a linear system of differential equations with a small parameter in the coefficients of some derivatives,” Nelin. Kolyvannya, 12, No. 2, 208–234 (2009).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  • I. H. Klyuchnyk
    • 1
  1. 1.Shevchenko Kyiv National UniversityKyivUkraine

Personalised recommendations